# SDR DALA2022032802065

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 86,187 hours, 38,476 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:607. CORRECTIVE ACTION: CLEANED AND LUBED LINKAGES AND GIRT BAR. OK FOR SERVICE. (2169549)
